On optimal allocation of risk vectors
AbstractIn this paper we extend results on optimal risk allocations for portfolios of real risks w.r.t. convex risk functionals to portfolios of risk vectors. In particular we characterize optimal allocations minimizing the total risk as well as Pareto optimal allocations. Optimal risk allocations are shown to exhibit a worst case dependence structure w.r.t. some specific max-correlation risk measure and they are comonotone w.r.t. a common worst case scenario measure. We also derive a new existence criterion for optimal risk allocations and discuss some examples.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Insurance: Mathematics and Economics.
Volume (Year): 47 (2010)
Issue (Month): 2 (October)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505554
Optimal risk allocations Worst case portfolio Comonotonicity;
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dana, Rose-Anne & Meilijson, Isaac, 2003. "Modelling agents’ preferences in complete markets by second order stochastic dominance," Economics Papers from University Paris Dauphine 123456789/6105, Paris Dauphine University.
- Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002.
"The concept of comonotonicity in actuarial science and finance: applications,"
Insurance: Mathematics and Economics,
Elsevier, vol. 31(2), pages 133-161, October.
- Dhaene, Jan & Denuit, Michel & Goovaerts, Marc & Kaas, R & Vyncke, D, 2002. "The concept of comonotonicity in actuarial science and finance : applications," Open Access publications from Katholieke Universiteit Leuven urn:hdl:123456789/224321, Katholieke Universiteit Leuven.
- Puccetti, Giovanni & Scarsini, Marco, 2010. "Multivariate comonotonicity," Journal of Multivariate Analysis, Elsevier, vol. 101(1), pages 291-304, January.
- Pauline Barrieu & Nicole El Karoui, 2005. "Inf-convolution of risk measures and optimal risk transfer," Finance and Stochastics, Springer, vol. 9(2), pages 269-298, 04.
- Zephyr, 2010. "The city," City, Taylor and Francis Journals, vol. 14(1-2), pages 154-155, February.
- Deprez, Olivier & Gerber, Hans U., 1985. "On convex principles of premium calculation," Insurance: Mathematics and Economics, Elsevier, vol. 4(3), pages 179-189, July.
- Alfred Galichon & Ivar Ekeland & Marc Henry, 2009. "Comonotonic measures of multivariates risks," Working Papers hal-00401828, HAL.
- Damir Filipović & Gregor Svindland, 2008. "Optimal capital and risk allocations for law- and cash-invariant convex functions," Finance and Stochastics, Springer, vol. 12(3), pages 423-439, July.
- repec:ner:louvai:info:hdl:2078.1/105440 is not listed on IDEAS
- E. Jouini & W. Schachermayer & N. Touzi, 2008.
"Optimal Risk Sharing For Law Invariant Monetary Utility Functions,"
Wiley Blackwell, vol. 18(2), pages 269-292.
- Elyès Jouini & Walter Schachermayer & Nizar Touzi, 2007. "Optimal Risk Sharing for Law Invariant Monetary Utility Functions," Working Papers halshs-00176606, HAL.
- Ludkovski, Michael & Rüschendorf, Ludger, 2008. "On comonotonicity of Pareto optimal risk sharing," Statistics & Probability Letters, Elsevier, vol. 78(10), pages 1181-1188, August.
- Ekeland, Ivar & Schachermayer, Walter, 2011. "Law invariant risk measures on L∞ (ℝd)," Economics Papers from University Paris Dauphine 123456789/9738, Paris Dauphine University.
- Cheung, Ka Chun & Dhaene, Jan & Rong, Yian & Yam, S.C.P., 2013. "Explicit solutions for a general class of optimal allocation problems," Open Access publications from Katholieke Universiteit Leuven urn:hdl:123456789/388972, Katholieke Universiteit Leuven.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.